Discussions By Condition: Mental conditions

Unable to feel/think or know how I am feeling... SOS

Posted In: Mental conditions 1 Replies
  • Posted By: Anonymous
  • February 17, 2010
  • 11:11 PM

Please help

Reply Flag this Discussion

1 Replies:

  • Please helpYou are numb?Are you on any SSRI medications for depression?SSRI's made me numb, and I had no feeling/emotion... it was like having a lobotamy. It turns out, I was bi polar... (and had other negative effects from the SSRI's as well) if you ARE on medication, it could be the drugs. If not... Then you may just be depressed. Medication can help. But beware the SSRI withdrawal syndrome if ever stopping the medicine. It is evil.
    Plastikfear 64 Replies
    • February 27, 2010
    • 11:08 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?